![]() |
基本信息Personal Information
教授
性别 : 男
毕业院校 : 南京大学
学历 : 博士研究生毕业
学位 : 博士学位
在职信息 : 退休
所在单位 : 数学科学学院
入职时间 : 2002年05月01日
扫描关注
Vertex-pancyclicity of edge-face-total graphs
点击量 :
第一作者 : Wei-Fan Wang
发表时间 : 2004-01-01
发表刊物 : Discrete Applied Mathematics
所属单位 : 数理与信息工程学院
文献类型 : 期刊
卷号 : Vol.143
期号 : NO.1-3
页面范围 : 364-367
ISSN : 0166-218X
关键字 : Edge-face-total;graph;Line;graph;Hamiltonian;cycle;Pancyclicity
摘要 : The edge-face-total graph r(G) of a plane graph G is the graph defined on the vertex set E(G)F(G) so that two vertices in r(G) are joined by an edge if and only if they were adjacent or incident in G. In this paper we prove that (1) the edge-face-total gr
是否译文 : 否